# SDR ARWA981114

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN CORRODED AND SHEAR FOOT BULGED AFT SIDE FUSELAGE FRAME STA 1320 BETWEEN LONGERON 29L-31L.  REMOVED DAMAGED SKIN, FABRICATED DOUBLERS AND INSTALLED PER SRM 53-2-1 UNDER WORK ORDER NR 1302.
